# SDR QR9R20220922002

- Difficulty date: September 22, 2022
- Submitted: September 22, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724269812
- Aircraft time: 2,109 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: MC4138
- Condition: Failed
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO FAILED AP TEST. TROUBLE SHOOTING REVEALED YAW SEMA FAILS IMPEDENCE TEST WITH Y IN AMBER ON PFD AND ACTUATOR ON CAD DURING AUTO PILOT TEST. REPLACED YAW SEMA IAW AMM MBB BK 117 C2 67-20-00, 4-14, 67-00-00,5-3 67-20-00,4-8. MTF COMPLETED OK IAW AMM 06-60-00, 6-1.
